American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Xiaolu Wang. Voiculescu theorem, Sobolev lemma, and extensions of smooth algebras . Bull. Amer. Math. Soc. 27 (1992) 292-297. MR 1161277.
Abstract, references, and article information   
View Article: PDF

[2] Jon Kraus. The tensor product problem for reflexive algebras. Bull. Amer. Math. Soc. 23 (1990) 455-460. MR 1027903.
Abstract, references, and article information   
View Article: PDF

[3] John Lindsay Orr. Triangular algebras and ideals of nest algebras. Bull. Amer. Math. Soc. 23 (1990) 461-467. MR 1053988.
Abstract, references, and article information   
View Article: PDF

[4] W. R. Wogen. Counterexamples in the theory of nonselfadjoint operator algebras. Bull. Amer. Math. Soc. 15 (1986) 225-227. MR 854560.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1